# SDR DALA2023081606684

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 54,134 hours, 28,139 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 ON DEPARTURE AT 1000 BOTH F/D FAIL AUTO THRUST FAIL LG SHOCK ABSORBER FAIL. CORRECTIVE ACTION: ADJUSTMENT CHCK ON CENTARING TORQUE LINK PIN ON NLG, FOUND WITHIN CLEARENCE 0-00. CHCK FOR FREE MOVEMENT, FOUND STUCK OUT NOT FREEMOVEMENT IAW AMM A320 32-21-27 AND INSTALLED CORRECTED PER AMM A320 32-21-27 NLG EXT. AND RETRAC IAW AMM A320 32-31-73-200. (4962482)
